메뉴 건너뛰기





Volumn 64, Issue 8, 1995, Pages 2734-2737

Magnetoresistance of the double-exchange model in infinite dimension

Author keywords

Double exchange model; Infinite dimension; Magnetoresistance; Transition metal oxide; Transport properties

Indexed keywords


EID: 0542391204     PISSN: 00319015     EISSN: 13474073     Source Type: Journal    
DOI: 10.1143/JPSJ.64.2734     Document Type: Article
Times cited : (155)

References (0)
  • Reference 정보가 존재하지 않습니다.

* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.